# SDR FDEA201802280525

- Difficulty date: February 28, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 63,880 hours, 21,903 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Clogged
- Location: Captain'S
- Stage of operation: DE
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, IN HEAVY RAIN, RECEIVED A MISCOMPARE AND SEVERAL ALERTS,  SEL ELEV FEEL MAN, SEL FLAP LIM  OVRD.  DETERMINED THE FIRST OFFICER`S AIRSPEED RELIABLE AFTER  RUNNING AIRSPEED UNRELIABLE CHECKLIST.  LANDING UNEVENTFUL.   FOUND THE CAPTAIN`S PITOT TUBE DRAIN HOLES TOTALLY CLOGGED.  REMOVED DEBRIS IAW AMM 34-11-02-6.  PUMPED UP CAPTAIN`S AND FIRST OFFICER'S AIRSPEEDS AFTER CLEANING &  THEY MATCHED IN FLIGHT DECK. IAW AMM 34-16-00-5.   ACFT GOOD FOR SERVICE.
